II Chronicles 7:14

If my people, which are called by my name, shall humble themselves, and pray, and seek my face, and turn from their wicked ways; then will I hear from heaven, and will forgive their sin, and will heal their land.

Tuesday, August 19, 2008

This is driving me NUTS!!

I have had a severe muscle spasm (twitching) in my right thigh for FOUR DAYS NOW! It's about to make me CRAZY! It stops and starts ALL day and night long. Sometimes it's fast...sometimes its slower...and sometimes it looks like my leg is vibrating! I would say it does this about every 5 minutes and last night, it KEPT waking me up all throughout the night. Matt says "that is so weird. Something about that is not right." Grant says "I think there is a frog in there!" and Brooklyn says, "Oh, it's like there is a baby in your leg and its kicking!"
HA HA
Everyone has their theory...but I don't really know what to think. I've checked it out on the internet and all I can find is that it could be due to excessive caffeine (which is impossible given the fact that I rarely ever eat chocolate and I don't drink soda) or it could be due to a lack of nutrients and that a person with twitching should eat more fruits and veggies. Well, if I ate any MORE fruits and veggies than I am already eating..I think I'd throw up. I am eating them at almost every meal. Bluchk....
So...anyone have any suggestions or ideas? I have hit it, massaged it, pressed on it....nothing helps. As a matter of fact, it's going to town RIGHT now! ha ha
Seriously, it's like a creature has invaded my leg!!

5 comments:

jenelle said...

It may be a calcium deficiency. I had twitching and muscle spasms during pregnancy because of that... Also watch your overall fluid intake. If that doesn't work, talk to a doctor.

Miss Got Wings said...

increase your water - sounds like dehydrated muscles.

are you dehydrating for your "after" photos??? better not be! lol

mr zig said...

it could be a lack of potassium - I had spasms in my leg a while ago and the doc told me to eat bananas... mmm bananas

home4mk said...

i would say dehydration too. that is what my doc told me when i was having muscle spasms.

Simmons Girlz said...

Hey, dont you take energy pills, they usually have a high dosage of caffiene...just a thought!